# SDR P5CA2017083100306

- Difficulty date: August 31, 2017
- Submitted: September 15, 2017
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 70,411 hours, 11,774 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 69B018053
- Part serial: 0000
- Condition: Corroded
- Location: Bs 920
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE SUPPORT BRACKET LOWER FUSELAGE WING TO BODY FAIRING BS 920, BL 0.  REMOVED THE PART IAW SRM 51-40-02-0G-0, REV 80.  INSTALLED A NEW PART IAW SRM 51-40-02-0G-0, REV 80, DWG 65B06704, SHEET 2, REV F, AND DWG 142U0130, SHEET 1, REV A3.   CONDITION CHECKED NORMAL.
